# SDR ASAA9580066

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448541
- Condition: Low Service
- Location: Nlg
- Part time: 28,118 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OAK - AIR TURN BACK OF FLIGHT 443, CREW REPORTED THE NOSE LANDING GEAR INTRANSIT LIGHT ON.  CYCLED GEAR TO DOWN AND GOT ALL DOWN AND LOCKED INDICATION.  LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT LOW.  SERVICED NOSE LANDING GEAR STRUT TO PROPER DIMENSION.  ACCOMPLISHED GEAR SWING AND OPERATED NORMALLY.  (W)
